# SDR 2023F00242

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: General aviation
- Aircraft: N21955
- Make and model: Cessna 208B
- Aircraft serial: 208B5341
- Aircraft time: 4,000 hours, 4,741 cycles
- Engine: Pwc PT6A140
- Engine time: 4,000 hours, 4,741 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: C6110080101
- Condition: Fluctuates
- Location: Alternator
- Component: Standby Alterna, Cessna
- Component part number: 91059229
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTERNATOR SHOWS NO INDICATION WHEN GENERATOR IS ONLINE AND STANDBY POWER SWITCH IS IN THE OFF POSITION. ONCE STANDBY ALTERNATOR IS ONLINE BUT NOT THE PRIMARY POWER SOURCE, THERE IS LARGE ERRONEOUS AMPERAGE FLUCTUATION. ONCE GENERATOR IS TRIPPED, THE ALTERNATOR PICKS UP THE LOAD AND DOES NOT FLUCTUATE.
